\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Stable standing waves of nonlinear fractional Schrödinger equations

  • * Corresponding author: Qidi Zhang

    * Corresponding author: Qidi Zhang 

Z. Li is supported by Natural Science Foundation of Hebei Province, No. A2022205007, by Science and Technology Project of Hebei Education Department, No. QN2022047, and by Science Foundation of Hebei Normal University, No. L2021B05. Z. Zhang is supported by National Natural Science Foundation of China, No. 12031015, 11771428, 12026217

Abstract Full Text(HTML) Related Papers Cited by
  • We study the existence and orbital stability of standing waves of nonlinear fractional Schrödinger equations with a general nonlinear term

    $ \begin{equation*} \mathrm{i} u_t-\left(-\Delta\right)^s u +f\left(u\right) = 0, \ \left(t, x\right)\in\mathbb{R}_+\times\mathbb{R}^N. \end{equation*} $

    We investigate the minimizing problem with $ L^2 $-constraint:

    $ \begin{equation*} E_{\alpha} = \inf\Big\{\frac{1}{2}\int_{\mathbb{R}^N}\!|(-\Delta)^{\frac{s}{2}}u|^2\mathrm{d}x-\int_{\mathbb{R}^N}\!F(|u|)\mathrm{d}x\ \Big|\ u\in H^{s}(\mathbb{R}^N), \|u\|^2_{L^2(\mathbb{R}^N)} = \alpha\Big\}. \end{equation*} $

    The existence and non-existence of global minimizers with respect to $ E_{\alpha} $ are established for all possible values of $ \alpha. $ Under some general assumptions on the nonlinear term $ f(u) $, there exists a constant $ \alpha_0\ge 0 $ such that a global minimizer exists for $ E_\alpha $ for all $ \alpha>\alpha_0 $, and there is no global minimizer with respect to $ E_{\alpha} $ for all $ 0<\alpha<\alpha_0. $ By virtue of concentration-compactness argument and the strict subadditivity of $ E_\alpha $, the strong convergence of minimizing sequence is obtained. Moreover, we present some criteria which determine $ \alpha_0 = 0 $ or $ \alpha_0>0 $, and the existence of global minimizers for $ E_{\alpha_0}. $ Besides, we show the orbital stability of the global minimizers set. Finally, we prove that an energy minimizer is a least action solution by Pohozaev identity.

    Mathematics Subject Classification: Primary: 35R11, 35A01; Secondary: 35A15.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] F. J. Almgren and E. H. Lieb, Symmetric decreasing rearrangement is sometimes continuous, J. Amer. Math. Soc., 2 (1989), 683-773.  doi: 10.2307/1990893.
    [2] C. Bernard, Regularity of solutions to the fractional Laplace equation, Rn, 2 (2014), http://math.uchicago.edu/ may/REU2014/REUPapers/Bernard.pdf.
    [3] J. Bertoin, Lévy Processes, 121, Cambridge University Press, Cambridge, 1996.
    [4] A. Burchard, A short course on rearrangement inequalities, Lecture notes, IMDEA Winter School, Madrid, 2009. Available from: http://www.math.utoronto.ca/almut/rearrange.pdf.
    [5] C. BjorlandL. Caffarelli and A. Figalli, Nonlocal tug-of-war and the infinity fractional Laplacian, Commun. Pure Appl. Math., 65 (2012), 337-380.  doi: 10.1002/cpa.21379.
    [6] J. P. Bouchaud and A. Georges, Anomalous diffusion in disordered media: statistical mechanisms, models and physical applications, Phys. Rep., 195 (1990), 127-293.  doi: 10.1016/0370-1573(90)90099-N.
    [7] H. Brézis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc., 88 (1983), 486-490.  doi: 10.2307/2044999.
    [8] W. ChenY. Fang and R. Yang, Liouville theorems involving the fractional Laplacian on a half space, Adv. Math., 274 (2015), 167-198.  doi: 10.1016/j.aim.2014.12.013.
    [9] T. Cazenave and P. L. Lions, Orbital stability of standing waves for some nonlinear Schrödinger equations, Commun. Math. Phys., 85 (1982), 549-561.  doi: 10.1007/bf01403504.
    [10] W. ChenC. Li and Y. Li, A direct method of moving planes for the fractional Laplacian, Adv. Math., 308 (2017), 404-437.  doi: 10.1016/j.aim.2016.11.038.
    [11] W. Chen, Y. Li and P. Ma, The Fractional Laplacian, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2020. doi: 10.1142/10550.
    [12] L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Commun. Partial Differ. Equ., 32 (2007), 1245-1260.  doi: 10.1080/03605300600987306.
    [13] L. A. Caffarelli and A. Vasseur, Drift diffusion equations with fractional diffusion and the quasi-geostrophic equation, Ann. Math. (2), 171 (2010), 1903-1930.  doi: 10.4007/annals.2010.171.1903.
    [14] X. Chang and Z-Q. Wang, Ground state of scalar field equations involving a fractional Laplacian with general nonlinearity, Nonlinearity, 26 (2013), 479-494.  doi: 10.1088/0951-7715/26/2/479.
    [15] V. D. Dinh, On instability of standing waves for the mass-supercritical fractional nonlinear Schrödinger equation, Z. Angew. Math. Phys., 70 (2019), 17 pp. doi: 10.1007/s00033-019-1104-4.
    [16] E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.
    [17] S. DipierroG. Palatucci and E. Valdinoci, Existence and symmetry results for a Schrödinger type problem involving the fractional Laplacian, Matematiche (Catania), 68 (2013), 201-216.  doi: 10.4418/2013.68.1.15.
    [18] P. d'AveniaG. Siciliano and M. Squassina, On fractional Choquard equations, Math. Models Methods Appl. Sci., 25 (2015), 1447-1476.  doi: 10.1142/S0218202515500384.
    [19] J. FröhlichB. Lars G. Jonsson and E. Lenzmann, Boson stars as solitary waves, Commun. Math. Phys., 274 (2007), 1-30.  doi: 10.1007/s00220-007-0272-9.
    [20] P. FelmerA. Quaas and J. Tan, Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian, Proc. Roy. Soc. Edinb. Sect. A, 142 (2012), 1237-1262.  doi: 10.1017/S0308210511000746.
    [21] B. Feng and S. Zhu, Stability and instability of standing waves for the fractional nonlinear Schrödinger equations, J. Differ. Equ., 292 (2021), 287-324.  doi: 10.1016/j.jde.2021.05.007.
    [22] N. Garofalo, Fractional Thoughts, Amer. Math. Soc., Providence, RI, 2019. doi: 10.1090/conm/723/14569.
    [23] B. Guo and D. Huang, Existence and stability of standing waves for nonlinear fractional Schrödinger equations, J. Math. Phys., 53 (2012), 083702, 15 pp. doi: 10.1063/1.4746806.
    [24] Y. Hong and Y. Sire, On Fractional Schrödinger Equations in Sobolev spaces, Commun. Pure Appl. Anal., 14 (2015), 2265-2282.  doi: 10.3934/cpaa.2015.14.2265.
    [25] A. D. Ionescu and F. Pusateri, Nonlinear fractional Schrödinger equations in one dimension, J. Funct. Anal., 266 (2014), 139-176.  doi: 10.1016/j.jfa.2013.08.027.
    [26] L. Jeanjean and S. Lu, On global minimizers for a mass constrained problem, preprint, arXiv: 2108.04142.
    [27] S. Khoutir, Multiplicity results for a fractional Schrödinger equation with potentials, Rocky Mountain J. Math., 49 (2019), 2205-2226.  doi: 10.1216/rmj-2019-49-7-2205.
    [28] M. Kwaśnicki, Ten equivalent definitions of the fractional Laplace operator, Fract. Calc. Appl. Anal., 20 (2017), 7-51.  doi: 10.1515/fca-2017-0002.
    [29] K. KirkpatrickE. Lenzmann and G. Staffilani, On the continuum limit for discrete NLS with long-range lattice interactions, Commun. Math. Phys., 317 (2013), 563-591.  doi: 10.1007/s00220-012-1621-x.
    [30] N. Laskin, Fractional quantum mechanics and Lévy path integrals, Phys. Lett. A, 268 (2000), 298-305.  doi: 10.1016/S0375-9601(00)00201-2.
    [31] N. Laskin, Fractional Schrödinger equation, Phys. Rev. E (3), 66 (2002), 056108, 7 pp. doi: 10.1103/PhysRevE.66.056108.
    [32] Z. Liu, H. Luo and Z. Zhang, Dancer-Fu$\breve{c}$ik spectrum for fractional Schrödinger operators with a steep potential well on $\mathbb{R}^N$, Nonlinear Anal., 189 (2019), 111565, 26 pp. doi: 10.1016/j.na.2019.06.024.
    [33] A. Lischke, G. Pang and M. Gulian et al., What is the fractional Laplacian? A comparative review with new results, J. Comput. Phys., 404 (2020), 109009, 62 pp. doi: 10.1016/j.jcp.2019.109009.
    [34] H. Luo and Z. Zhang, Normalized solutions to the fractional Schrödinger equations with combined nonlinearities, Calc. Var. Partial Differ. Equ., 59 (2020), 35 pp. doi: 10.1007/s00526-020-01814-5.
    [35] H. Luo and Z. Zhang, Existence and stability of standing waves to the fractional Schrödinger equations with combined nonlinearities, preprint.
    [36] G. Molica Bisci, V. D. R$\breve{a}$dulescu and R. Servadei, Variational Methods for Nonlocal Fractional Problems, 162, Cambridge University Press, Cambridge, 2016. doi: 10.1017/CBO9781316282397.
    [37] Y. J. Park, Fractional Gagliardo-Nirenberg inequality, Journal of the Chungcheong Mathematical Society, 24 (2011), 583-586. Available from: http://ccms.or.kr/data/pdfpaper/jcms24_3/24_3_583.pdf.
    [38] C. Peng and Q. Shi, Stability of standing wave for the fractional nonlinear Schrödinger equation, J. Math. Phys., 59 (2018), 011508, 11 pp. doi: 10.1063/1.5021689.
    [39] P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, American Mathematical Society, Providence, RI, 1986. doi: 10.1090/cbms/065.
    [40] X. Ros-Oton and J. Serra, The Pohozaev identity for the fractional Laplacian, Arch. Ration. Mech. Anal., 213 (2014), 587-628.  doi: 10.1007/s00205-014-0740-2.
    [41] X. Ros-Oton and J. Serra, The extremal solution for the fractional Laplacian, Calc. Var. Partial Differ. Equ., 50 (2014), 723-750.  doi: 10.1007/s00526-013-0653-1.
    [42] T. Saanouni, Remarks on the inhomogeneous fractional nonlinear Schrödinger equation, J. Math. Phys., 57 (2016), 081503, 14 pp. doi: 10.1063/1.4960045.
    [43] S. Secchi, Ground state solutions for nonlinear fractional Schrödinger equations in $\mathbb{R}^N$, J. Math. Phys., 54 (2013), 031501, 17 pp. doi: 10.1063/1.4793990.
    [44] M. Shibata, Stable standing waves of nonlinear Schrödinger equations with a general nonlinear term, Manuscripta Math., 143 (2014), 221-237.  doi: 10.1007/s00229-013-0627-9.
    [45] C. A. Stuart, Bifurcation for Dirichlet problems without eigenvalues, Proc. London Math. Soc. (3), 45 (1982), 169-192.  doi: 10.1112/plms/s3-45.1.169.
    [46] C. A. Stuart, Bifurcation from the essential spectrum for some noncompact nonlinearities, Math. Methods Appl. Sci., 11 (1989), 525-542.  doi: 10.1002/mma.1670110408.
    [47] R. Servadei and E. Valdinoci, Variational methods for non-local operators of elliptic type, Discrete Contin. Dyn. Syst., 33 (2013), 2105-2137.  doi: 10.3934/dcds.2013.33.2105.
    [48] R. Servadei and E. Valdinoci, The Brezis-Nirenberg result for the fractional Laplacian, Trans. Amer. Math. Soc., 367 (2015), 67-102.  doi: 10.1090/S0002-9947-2014-05884-4.
    [49] Z. Zhang, Variational, Topological, and Partial Order Methods with Their Applications, Springer, Heidelberg, 2013. doi: 10.1007/978-3-642-30709-6.
  • 加载中
SHARE

Article Metrics

HTML views(176) PDF downloads(164) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return